MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL, INC. CADD ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7094
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E3: additional reporter phone number (b)(6).This file was originally incorrectly filed under registration number mrn 9617604-2025-00214-00.The date of that submission was (b)(6)2025.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there was a drug leak from the 0.2 micron filter infusion set.The issue occurred during infusion.There was a therapy delay.There was patient involvement.There was no injury, and no medical intervention needed.
 
Additional Manufacturer Narrative
One new sample was received.The new sample was leak tested at 45 psi as per manufacturing procedure using a hydrostatic pressure pump.No leaks were observed.The complaint of leakage cannot be confirmed nor replicated.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
CADD ADMINISTRATION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL, INC.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22308617
Report Number3012307300-2025-07494
Device Sequence Number20853324
Product Code FPA
UDI-Device Identifier10610586025266
UDI-Public(01)10610586025266(17)290304(10)6053834
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K933390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7094
Device Catalogue Number21-7094-24
Device Lot Number6053834
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown